# SDR DHL2005781002

- Difficulty date: August 19, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 152BL801E
- Part serial: 954
- Condition: Malfunctioned
- Location: Egt
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TO RNY 30L STL DUE TO NR 1 EGT EXCEEDING 620 DEGREES AT CALCULATED EPR OF 2.11 GW 178,400, PA 540 A/S 120 KNTS TEMP 25 DEGREES.  REPLACED NR 1 EGT INDICATOR AND PERFORMED GROUND CHECK PER JRH 7.1 CHECK NORMAL.
